# SDR SWAA2022051996977

- Difficulty date: April 22, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE SUPPORT ANGLE LOC BTW STR 2 RT AND STR 2LT AND BS 1016 AT VERTICAL STABILIZER 2022-211393 / [01] REPLACED LEADING EDGE SUPPORT ANGLE LOC BTW STR 2R TO STR 2L AND BS 1016 AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND B737-700 SRM 51-40-02;[02] REPLACED LEADING EDGE SUPPORT ANGLE LOC BTW STR 2R TO STR 2L AND BS 1016 AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND B737-700 SRM 51-40-02. COMPLETED
